Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

chaseryder

Veteran Member
  • Total Reviews

    0
  • Content Count

    714
  • Joined

  • Last visited

Community Reputation

2 Neutral

About chaseryder

  • Rank
    Member
  • Birthday 08/08/1985

Profile Information

  • Gender
    Male
  • Location
    Mass
  • Interests
    lifting and knocking boots

Recent Profile Visitors

9442 profile views
  1. My story is similar to many of yours. Don't have the time nor the pAtience to go in detail... Any updates on your lives? Any successes?
  2. did you treat your seb derm?

    1. So rumor has it, that there is a lot of nay saying going on around here about my boy Dr. Neal. Well let me tell you a little about my story to possibly give some of you skeptical's an idea of how this man changed my life. I must speak very highly of this man, since before I came to his door steps, I was a true and utter mess. My face was red, inflamed, oily, full of acne, shedding skin, blackheads...you name it: I was one greasy bo-hunk as he would say. I came to the guy desperate, depres
    2. I have SD as well, and it is a very frustrating, uncomfortable scenario to say the least. You guys are fortunate that your skin can tolerate cleansers and stuff, there are solutions out there. I still struggle with my mine, but I learn to live with it. Best of luck to you all. Chase
    3. I must say PalmBeachMike, my heart goes out to you and any others who suffer from such a terrible consequence of accutane. I too experience many side effects to this day that the doctors still have no answer to. I keep getting tested, hoping to find something, but it seems that there may be no answer to this question. Your story was very powerful, and I want to thank you for sharing it with us. I would love to have the opportunity to chat with you sometime. I do have a few questions that
    4. Well, first thing I must ask is, is the area tight and uncomfortable? If it, then it could possibly be the drying effect from the BP. Doesn't really appear to be Seb dermatitis. I have SD, and from my knowledge there should be redness...however it does resemble the flakiness and the appearance of SD. So it could possibly be that. I dont think that would be caused by drooling lol. A fungus, possibly so, thats what SD is. SD and eczema are from the same family. If I could provide you any
    5. Hey Colbert, Seems like we have a similar situation...my skin also has lost its lipid barrier...this is just my assumption, but it seems that the reason we get so dried out is because our skin obviously can't retain moisture. "I" have learned that I can't handle moisturizers since they make my SD worse, and leads me more prone to flushing. If you have oily skin, are red, and flaking, there may be a possibility that u have seb dermatitis as well...but then again you would only know. JORDAN
    6. Yeah...well I set up an appt. with an endo...doctors visit wasn't too promising. This was actually the first time where I aggressively stated my situation to a doctor and looked for some hopeful answers. I understand its tough for a doctor to help or provide an educated guess when discussing accutane, but still its funny these people get so much $ yet don't know all that much. They prescribed me some nyastatin for my thrush, and some shit called ampryptiline...sp is wrong...but anyway the doc
    7. I find all of this very interesting... First thing tomorrow, I am going to try to get myself an appointment with an endocrinologist. I do believe that the stress from the flushing situation lead me to attain other health issues. It wasn't until the summer ended, that Seborrheic dermatitis infested my face and scalp. Also at the same time, I developed a urticaria/demographism effect. (I get intense bouts of itchiness all over my body when exercising). I have also came the realization that I
    8. Well, Accutane caused your rosacea. Its what happens. Yes...excessive washing, acne topicals/washes can and will make your face red...but the flushing, veins...is accutane induced rosacea...I plus many others have experienced this...
    9. well, I am not pro-accutane, but accutane does hold its purpose for some. If you have exhausted your other options, and your derm agrees that it may be a wise approach, then I would recommend if anything a very low dose. Maybe 10 mg every other day...or every day. I am no doctor, but for Rosacea, your dose will be very low. Good luck
    10. Well, all that matters is the fact that you know you have Seb Derm. It is a treatable skin disorder, but not curable...it is a chronic disorder. It happens because is a fungus, which lives on most of all human beings faces, increases in numbers and begins to cause the face to shed skin at a much faster rate than normal. This yeast fungus grows off of oil, so I assume you must have oily skin. The way of treating this disorder is either by killing the fungus, or controlling the oil. none the
    11. i am surprised this thread is still on and poppin... people...this doesn't work. I have been here. First of all, it is very drying on the skin. It is irritating, we aren't supposed to keep our heads submerged in hot water...it just isn't right...and think of it...just think of what you are doing. I did this for some time, thought it was helping, but in the end realized it made matters worse...
    12. How dare you Bradd you ignorant heartless fool. Morgan has posted many times in the survivor forum as have I and many others. Just because he tells a truthful story about a life altering experience with accutane, you have to shoot him down. Someone ban this fool. These are all DOCUMENTED side effects. well all them side effec ts where the same as I had when I did loadsa E DOCUMENTED Side Effects ...............
    ×